On proving stability of multidimensional difference schemes

S. Abarbanel, D. Gottlieb

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

A method is presented for checking the stability of amplification matrices, which are polynomials in two or more matrices that do not commute with each other.

Original languageEnglish
Pages (from-to)247-250
Number of pages4
JournalLinear Algebra and Its Applications
Volume11
Issue number3
DOIs
StatePublished - 1975
Externally publishedYes

Bibliographical note

Funding Information:
*This research has been sponsoredi n part by the Air Force Office of Scientific Research (NAM) tbrougb the European Office of Aerospace Research, AFSC, United States Air Force, under Grant AFOSR-724370. tPartially supportedb y the Office of ScientificR esearch the U. S. Air Force under Grant AF-AFOSR44620-71-CO110

Fingerprint

Dive into the research topics of 'On proving stability of multidimensional difference schemes'. Together they form a unique fingerprint.

Cite this